# SDR SWAA2024020534238

- Difficulty date: December 20, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Tank Sump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK SUMP DRAIN PNL#192G HAS EDIDENCE OF CORROSION<[01] PANEL ASSY 192F HAS BEEN REPLACED ON FAULT #TTG8Q00QF35H; SUCH PANEL ASSY CONTAIN DOOR PANEL 192G; THUS NO FURTHER ACTION REQUIRED.;[02] VERIFIED STEP 1.
